# SDR DHL2001712507

- Difficulty date: February 2, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NR 3 ENG UPPER COWLING SKIN, 0.125 INCH CRACKS.  PERFORMED STOP DRILL IAW SRM 51-10-1, PAGE 6B.  FABRICATED DOUBLER WITH ALCLAD 2024, T3, 0.050 INCH IAW SRM 54-10-3, FIG 5.  INSTALLED DOUBLER IAW SRM 54-10-3, FIG 5.  (NON-ROUTINE CARD 1177).
